# SDR DALA2015060103556

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 63,345 hours, 46,694 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 16 RT, 01 RT AND 31 RT.  MAINTENANCE REPINNED THE CONNECTORS AND THE OPS CHECK WAS GOOD.  LP 7002245.
